Jump to content

Photo

Differin Initial Breakout


5 replies to this topic

#1 strongbadia5000

strongbadia5000

    Junior Member

  • Members
  • Posts & Likes
    Posts: 45
    Likes: 3
About Me
  • Joined: 23-November 04

Achievements

     

Posted 02 January 2014 - 02:18 PM

Hi, 

 

I have been using Differin gel at night for 6 weeks and from week 2 till now my forehead has broken out like never before with lots of small bumps. I know the directions say that things can get worse before they get better but I was hoping I can get some reassurance from someone who has used Differin longer that this is normal and I will see some results/this is not something to be concerned with for now. Any advice would be greatly appreciated!

 

 



#2 CWR24

CWR24

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 718
    Gallery Images: 14
    Likes: 112
About Me
  • Gender:Male
  • Location:US
  • Interests:Not acne
  • Joined: 30-March 11

Achievements

     

Posted 02 January 2014 - 02:24 PM

The only advice I can give you is keep using it for 3 months because thats how long the IB usually is. It sucks but youre already this far into it so you should wait it out.


Absorica Aug 2013 -Feb2014

 

Claravis March 211 - July 2011


#3 Megan Rina

Megan Rina

    New Member

  • Members
  • Posts & Likes
    Posts: 18
    Likes: 1
About Me
  • Joined: 29-December 13

Posted 02 January 2014 - 02:38 PM

small clear bumps like a rash?  you could be allergic.  it happened to me. just stop using it, but ask your dr first of course



#4 strongbadia5000

strongbadia5000

    Junior Member

  • Members
  • Posts & Likes
    Posts: 45
    Likes: 3
About Me
  • Joined: 23-November 04

Achievements

     

Posted 02 January 2014 - 06:31 PM

Thanks. I am going to the doctor for a check up to see what he thinks. Will post again just in case this would be helpful to anyone else. 



#5 strongbadia5000

strongbadia5000

    Junior Member

  • Members
  • Posts & Likes
    Posts: 45
    Likes: 3
About Me
  • Joined: 23-November 04

Achievements

     

Posted 04 January 2014 - 12:12 PM

Went to the dermatologist and he said that I should have seen more improvement by week 7 and even thought things could get better he was ok with me stopping differin and trying something else. Lesson learned: not all medications will work the same for everyone and the side effects I was seeing from differin were not worth it to me as my acne was fairly mild prior to using it and it got much much worse because of it. 



#6 Runnergirl20

Runnergirl20

    New Member

  • Members
  • Posts & Likes
    Posts: 2
    Likes: 0
About Me
  • Joined: 05-January 14

Posted 05 January 2014 - 05:32 PM

I too am on Differin, Doxycycline, and birth control pills and my skin looks worse than ever. I have been on differin and doxy for 3 weeks, and switched my birth control last tuesday… I know there is supposed to be an IB but I am so scared this won't work. I am SO sick of acne and am having a really really hard time with self-esteem. Not even make-up seems to make me tolerable-looking anymore. Someone tell me that there is a horizon :( 






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users